MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC BABYPAC MODULE ASS.; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC BABYPAC MODULE ASS.; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 510A1960
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was showing results our of range during testing.It was also stated that the device exhibited continuous flow and did not ventilate.There was no patient involvement and no patient injury/harm.
 
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection found the device in good condition.Functional testing was able to duplicate the reported problem.It was determined that the root cause was due to the faulty imv module.The imv module was replaced.The device then passed all functional testing.The service history review had no indication that the complaint was related to a service of the device within the review period.

Brand Name
BABYPAC MODULE ASS.
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19660496
Report Number3012307300-2024-05578
Device Sequence Number20468132
Product Code BTL
UDI-Device Identifier15019517181173
UDI-Public(01)15019517181173(11)150430
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K043495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number510A1960
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer12/01/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown